# SDR YENA2020031630233

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 71,072 hours, 25,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 867563
- Condition: Discharged
- Location: Cabin
- Part time: 1,161 hours, 436 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 543, EWR-PBI. ROWS 1 AND 5 LH AISLE EMERGENCY LIGHTS INOP; R & R FWD LH EPSU AND BATTERY IAW AMM 33-51-38. ALL OPS OK.
